# SDR AALA201609069017

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 63,067 hours, 23,431 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, FORWARD GALLEY NR 2 OVEN EMITTING STRONG BURNING ODOR DURING OPERATION.  SHUT OFF OVEN, NO FURTHER PROBLEM, NO SMOKE, RUBBER ODOR.  REPLACED OVEN IAW AMM 25-31-41 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
